# SDR SIMA20140517005

- Difficulty date: May 17, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TO AFT DIGITAL SPLICE REINFORCEMENT CRACKED AT LT FLOORBEAM BETWEEN FRAME 16 & 17.  REMOVED CRACKED REINFORCEMENT & INSTALLED SERVICEABLE REINFORCEMENT AT LT FLOORBEAM BETWEEN FRAME 16 & 17 IAW SRM 51-40-02.
